Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mikhael.

A question about the Regimen

Ok so I have been using the regimen for over 3 months now and it works great! (I'm a guy btw.) Cleared up all my damn acne that was driving me insane and made me so depressed. I have noticed that pretty much from the start, it sorta looks like I'm sunburned/have tan lines around my eyes (cheeks are not too much darker than under my eyes at the moment) and everyone asks me where I went for the tan every week!

So my question is:

Is this how it is supposed to be? Like having it look like I am sunburned/have a tan line.. Does it go away over time or no? I may post a picture of it soon if I am up to it.

Share this post


Link to post
Share on other sites

First of all glad to hear you have cleared up.

Your face turning red is normal, this is your skin reacting to the benzoyl peroxide (BP) in the regimen. Yes it does go away after time, soon enough your skin will adjust to the BP and it wont get irritated by it. There is no way to say how long it will take, as everyone is different. Give it some time and everything should be fine.

If the redness is too much for you, then maybe try decreasing the amount of BP you use, that would be the bottle labeled "Treatment".

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×